I took magic mushrooms and risperidone and I have been to the Emergency room and doctor already. My eyes are dialated, my throat is dry, I am restless and I want to kill myslef. SOMEONE PLEASE HELP ME! TELL ME WHAT IS HAPPENING TO ME? RISPERIDONE AND MAGIC MUSHROOMS IS DEADLY!
sounds like you may be hallucinating from the mushrooms and it should wear off soon. You need to call a friend or family member to come over and stay with you until the mushrooms wear off. It might help to eat something also. If you are that frightened ( having a bad trip) you might want to go back to the ER. Please get someone you trust to come over and stay with you until you are feeling better. LSD lasts about 8 hours total with 3 hours of more intense hallucinations, mushrooms should be about the same. You just are having a bad trip and it will wear off sometime.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 30 May 2010 • 1 answer
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Posted 7 Dec 2014 • 3 answers
Posted 2 Apr 2015 • 2 answers
Posted 12 hours ago • 2 answers